# SDR XN0A01030

- Difficulty date: November 22, 2001
- Submitted: November 23, 2001
- Operation: Air carrier
- Aircraft: N473AS
- Make and model: Airbus A300 B4-203
- Aircraft serial: 203
- System (JASC): 3411 · Pitot/Static System
- Part: Pitot Tube
- Condition: Obstructed
- Location: Pitot/Static Sys
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

ABORTED TAKEOFF DUE TO CPT AIRSPEED IND FAILURE.  REMOVED DEBRIS FROM PILOT TUBE, FUNCTIONALLY.  OPS CHECK GOOD IAW A300 MM 34-11-40.
